Gange, S. J. (1995), “Generating multivariate categorical variates using the iterative proportional fitting algorithm,” the american statistician, 49,134-138: Comments by schulman and reply

Andrew Schulman, Stephen J. Gange

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)280-281
Number of pages2
JournalAmerican Statistician
Volume50
Issue number3
DOIs
StatePublished - Aug 1996

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Statistics, Probability and Uncertainty

Cite this